# SDR 07FDEA00152

- Difficulty date: January 23, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N433FE
- Make and model: Airbus A310-203
- Aircraft serial: 335
- Aircraft time: 44,032 hours, 20,130 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Maint Error
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE DRILLING HEAD FROM STRIPPED SCREW A HOLE WAS ELONGATED IN WING PLANK COMMON TO PANEL 550 JB COMPLIED WITH EA6-5700-106331 PT1 BY PERFORMING REPAIR IAW AIB TD /J1/S1/04141/2007 ISSUE A.
